# SDR 20000814SH006

- Difficulty date: July 27, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Cessna 210
- System (JASC): 7120 · Engine Mount Section
- Part: Shock Mount
- Part number: J124532
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART LABELED/MANUFACTURED WRONG.  PART LABELED ''''TOP FORWARD MOUNTING'''', BUT AT INSTALLATION, DID NOT HAVE REQUIRED REINFORCEMENT WASHER PUT IN AT MANUFACTURE.  PART CURE DATE:  3/99.  (X)
